# SDR SWIA201440086

- Difficulty date: November 2, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 28,861 hours, 17,130 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 371
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT BS 371 BELOW STRINGER 21L.  COLD WORKED AND HAND DRESSED THE DENT TO OR AS CLOSE TO ORIGINAL CONTOUR IAW EA,
